Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gallardo Gutiérrez, Eva A. and Partington, J.R. and Rodriguez, D. J. (2017) An extension of a theorem of Domar on invariant subspaces. Acta Scientiarum Mathematicarum, 83 (1-2). pp. 271-290. ISSN 0001-6969

Chalendar, I. and Gallardo Gutiérrez, Eva A. and Partington, J.R. (2015) Weighted composition operators on the Dirichlet space: boundedness and spectral properties. Mathematische Annalen . ISSN 0025-5831

This list was generated on Wed Jul 24 09:04:55 2019 CEST.